American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.net/journal/ajcm
E-mail: [email protected]
"On Fermat Last Theorem: The New Efficient Expression of a Hypothetical Solution as a Function of Its Fermat Divisors"
written by Prosper Kouadio Kimou,
published by American Journal of Computational Mathematics, Vol.13 No.1, 2023
has been cited by the following article(s):
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top